On the fractional parts of cubic forms

R. Cook

Acta Arithmetica (1978)

  • Volume: 34, Issue: 2, page 91-102
  • ISSN: 0065-1036

How to cite


Cook, R.. "On the fractional parts of cubic forms." Acta Arithmetica 34.2 (1978): 91-102. <http://eudml.org/doc/205601>.

author = {Cook, R.},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {91-102},
title = {On the fractional parts of cubic forms},
url = {http://eudml.org/doc/205601},
volume = {34},
year = {1978},

AU - Cook, R.
TI - On the fractional parts of cubic forms
JO - Acta Arithmetica
PY - 1978
VL - 34
IS - 2
SP - 91
EP - 102
LA - eng
UR - http://eudml.org/doc/205601
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.